# SDR FDEA202405090681

- Difficulty date: May 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Header
- Part number: A25273811202
- Condition: Bent
- Location: Frms 59a-61 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR CUTOUT UPPER FWD CORNER FOUND A PLATE DEFORMED, POS: FR59A-FR61   STGR28R REPLACED THE DEFORMED HEADER WITH NEW PART ON AFT CGO DOOR CUTOUT UPPER FWD   CORNER AT FR59A~FR61, STGR28R I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001,   PARA.6, PAGE.7B~PAGE.23. THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100
